Bayesian nonparametric inference of stochastically ordered distributions, with Polya trees and Bernstein polynomials

Karabatsos, George and Walker, Stephen G. (2007) Bayesian nonparametric inference of stochastically ordered distributions, with Polya trees and Bernstein polynomials. Statistics and Probability Letters, 77 (9). pp. 901-913. ISSN 0167-7152. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.spl.2006.12.012

Abstract

We introduce approaches to performing Bayesian nonparametric statistical inference for distribution functions exhibiting a stochastic ordering. We consider Polya tree prior distributions, and Bernstein polynomial prior distributions, and each prior provides an appealing and simple way of introducing the stochastic order. (C) 2007 Elsevier B.V. All rights reserved.

Item Type: Article
Uncontrolled keywords: stochastic order; Bayesian nonparametrics; Polya tree prior; Bernstein polynomial prior
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Stephen Holland
Date Deposited: 19 Dec 2007 19:26
Last Modified: 25 Jun 2014 10:43
Resource URI: http://kar.kent.ac.uk/id/eprint/2073 (The current URI for this page, for reference purposes)
  • Depositors only (login required):